# SDR CA030619007

- Difficulty date: June 19, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 8800
- Condition: Worn
- Location: Nlg
- Part time: 22,169 hours, 23,388 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING DEHAV TASK CARD 3220/02 VISUAL INSPECTION OF NLG ASSY GREASE FITTINGS ON NLG TRAILING ARM TO SHOCK STRUT PISTON LINK ASSY.  FOUND GREASE FITTINGS MISSING AND LINK WORN ON DISASSEMBLY.THE FOLLOWING PARTS HAD SUSTAINED EXTENSIVE DAMAGE: PIN P/N 8871-1 DIAMETER HAD BEEN REDUCED ON ONE SIDE BY .151 INCHES, DIAMETER OF PIN MEASURED 1.186. LINK ASSY LOWER BORE WORN OVAL DIMENSIONS 1.311 X 1.381.TRAILING ARM WORN BETWEEN BUSHING LUGS .162. LINK BUSHING PN 8885-3 ONLY APPROX 1/3 REMAINED. TRAILING ARM LINK PIN BUSHINGS PN 8806-7 PITTED AND SCORED.
